MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION OFFSET STEM ADAPTER, OFFSET 4MM; SEMI-CONSTRAINED TOTAL KNEE PROSTHESES

UNITED ORTHOPEDIC CORPORATION OFFSET STEM ADAPTER, OFFSET 4MM; SEMI-CONSTRAINED TOTAL KNEE PROSTHESES
Catalog Number 2903-3020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to our investigation including review of material certificate and production history record, all devices of the risk lot were manufactured without deviation, and inspection record revealed that all results met the acceptance criteria.There was no similar events for the same lot device has been found except this case.The product is not available to be returned for further evaluation.Current information is insufficient to permit a conclusion as to the cause of the event.If any further information becomes available, a supplemental will be filed accordingly.[(b)(4)].
 
Event or Problem Description
It was reported to uoc that a patient who had undergone a prior knee revision surgery, had to be revised.In the revision, the surgeon removed a broken device and implanted new revision components.

Brand Name
OFFSET STEM ADAPTER, OFFSET 4MM
Common Device Name
SEMI-CONSTRAINED TOTAL KNEE PROSTHESES
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no. 57, park ave. 2,
science park, east dist.
hsinchu, 30075
TW  30075
MDR Report Key7546985
Report Number9681642-2018-00001
Device Sequence Number11215855
Product Code JWH
UDI-Device Identifier04712771509908
UDI-Public04712771509908
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/06/2020
Device Catalogue Number2903-3020
Device Lot Number15H008A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2018
Initial Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR